English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Secondary homotopy groups

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235864

Muro,  Fernando
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Muro, F. (2008). Secondary homotopy groups. Forum Mathematicum, 20(4), 631-677. doi:10.1515/FORUM.2008.032.


Cite as: http://hdl.handle.net/21.11116/0000-0004-283D-C
Abstract
There is no abstract available